Reumofan Plus Side Effects
Reumofan Plus is a health supplement which has been around since the turn of the century. It is known to help combat joint pain without any of the nasty side effects that you get with normal medication. As more and more stories surface around the internet it is clear that there are many Reumofan Plus Side Effects, many of them in fact being incredibly dangerous. This article is just a short extract of some of the problems people have been encountering whilst trying to combat their arthritis.
Reumofan Plus Manufacturers claim that this is an all natural supplement, so it makes sense to discuss the natural ingredients first. The first ingredient is an extract from shell fish, which can of course cause havoc for those that are affected by an allergy to shell fish. The second ingredient is ‘Shark Cartilage’ which can cause intense nausea upon ingestion, of course however you could always counter this by eating at the same time, although you will still have to put up with the halitosis that this ingredient causes.
It has recently been discovered that the makers of Reumofan Plus may actually be lying. It has been found that many of the pills contain three ingredients which are members of the Cortisone family of steroids; Hidrocortisona, Prednisolona, and Dexametasona. Whilst these ingredients may provide you with pain relief many doctors don’t prescribe these type of steroids as they have many side effects, they certainly will never prescribe them for the same amount of time that you will be taking reumofan Plus for, which is often a period of many months.
The taking of steroids will literally start ruining your body over time. Your kidneys will become damaged and there will be a drop in your blood pressure. You will also notice that any wounds you obtain will take much longer to heal. You will also notice increased thick hair growth as well as weight gain and have many more sleepless nights.
If you are already taking Reumofan Plus and experiencing the above side effects the I suggest you stop taking it. Although not immediately. If you take yourself off steroids too quickly you will have withdrawal symptoms, this is because your body has become use to the steroids in your system and is therefore relying on them. Many people that take themselves off steroids cold turkey will notice increase swelling in their joints as well as considerable pain. On top of this many of the older takers of steroids could find their body shuts down. Consult with your GP before starting to wean yourself off this drug.
I suggest sticking with your standard pharmaceutical products, these will have been extensively tested every step of the way unlike Reumofan Plus. Whilst you may experience a few minor side effect it will have been something that your doctor would have recommend you take, so unlike Reumofan Plus it will be safe for as long as the doctor suggests. If you take a look above it seems to be a random lottery dictating whether you encounter Reumofan Plus side effects or not.